Alert archive / Kansas / River Flood Warnings in 2011

River Flood Warning 8, NWS Topeka, KS

May 21, 2011Ottawa County, Saline County, Kansas

NWS Topeka, KS issued this river flood warning at May 21, 2011, 8:22 PM CDT for Ottawa County, Saline County, Kansas. It took effect at May 22, 2011, 5:36 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 21, 2011, 8:22 PM CDT (01:22 UTC)
In effect from
May 22, 2011, 5:36 AM CDT
Expired
May 23, 2011, 2:22 AM CDT
In force
21 hr
Issued by
NWS Topeka, KS
Flood severity
Minor

Counties Ottawa County, KS, Saline County, KS

The radar

The Topeka radar (KTWX), 123 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Saline River (KS) at Tescott (TSCK1). The gauge peaked at 24.59 ft at May 22, 2011, 7:00 PM CDT.

actionminormoderate101520253005/2205/2305/24
Action stage
20 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06869500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WGUS43 KTOP 220122
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
822 PM CDT SAT MAY 21 2011

...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING STREAMS IN KANSAS... 

  SALINE RIVER AT TESCOTT AFFECTING OTTAWA AND SALINE COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

&&

KSC143-169-220922-
/O.NEW.KTOP.FL.W.0008.110522T1036Z-110524T0531Z/
/TSCK1.1.ER.110522T1036Z.110523T0600Z.110523T1731Z.NO/
822 PM CDT SAT MAY 21 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALINE RIVER AT TESCOTT.
* FROM LATE TONIGHT TO LATE MONDAY NIGHT.
* AT  7:30 PM SATURDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 28.0 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 28.5 FEET...30TH ROAD BRIDGE OVER THE SALINE RIVER 
  FLOODS.

$$
3 follow-up statements
015 
WGUS83 KTOP 221518
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
1018 AM CDT SUN MAY 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN 
KANSAS...
 
  SOLOMON RIVER NEAR NILES AFFECTING DICKINSON...OTTAWA AND SALINE 
  COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  REPUBLICAN RIVER AT CLAY CENTER AFFECTING CLAY COUNTY 
  SALINE RIVER AT TESCOTT AFFECTING OTTAWA AND SALINE COUNTIES 
  SALT CREEK NEAR ADA AFFECTING OTTAWA COUNTY 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

&&

KSC143-222318-
/O.EXT.KTOP.FL.W.0001.000000T0000Z-110523T2116Z/
/ADAK1.2.ER.110522T1703Z.110523T0000Z.110523T0916Z.NO/
1018 AM CDT SUN MAY 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK NEAR ADA.
* UNTIL MONDAY AFTERNOON.
* AT  9:45 AM SUNDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 19.0 FEET BY THIS EVENING. THE CREEK WILL FALL BELOW 
  FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 19.8 FEET...DECK OF 50TH ROAD BRIDGE OVER SALT CREEK 
  FLOODS.
* IMPACT...AT 18.0 FEET...MINOR LOW LAND FLOODING ALONG SALT CREEK.
$$

KSC027-222318-
/O.EXT.KTOP.FL.W.0004.000000T0000Z-110523T0600Z/
/CYCK1.1.ER.110521T0122Z.110521T1500Z.110522T1800Z.NO/
1018 AM CDT SUN MAY 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE REPUBLICAN RIVER AT CLAY CENTER.
* UNTIL LATE TONIGHT.
* AT  9:30 AM SUNDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SUNDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOODING OCCURS BETWEEN 16TH...17TH AND 18TH
  ROADS AND BETWEEN LIMESTONE AND OSAGE ROADS.

$$

KSC143-169-222318-
/O.EXT.KTOP.FL.W.0008.000000T0000Z-110524T0224Z/
/TSCK1.1.ER.110523T0000Z.110523T0600Z.110523T1424Z.NO/
1018 AM CDT SUN MAY 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALINE RIVER AT TESCOTT.
* UNTIL MONDAY EVENING.
* AT  9:30 AM SUNDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 25.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 25.0 FEET...LOW LYING AREAS NEAR THE RIVER FLOOD.

$$

KSC041-143-169-221548-
/O.CAN.KTOP.FL.W.0002.000000T0000Z-110523T0700Z/
/NLSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1018 AM CDT SUN MAY 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOLOMON RIVER NEAR NILES.
* AT  9:30 AM SUNDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 22.1 FEET.  THE 
  RIVER WILL CONTINUE TO FALL THIS AFTERNOON.
* IMPACT...AT 24.0 FEET...LOW LAND FLOODING CONTINUES ALONG THE RIVER.

$$
326 
WGUS83 KTOP 230024
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT SUN MAY 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS..
  SALINE RIVER AT TESCOTT AFFECTING OTTAWA AND SALINE COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

&&

KSC143-169-230824-
/O.CON.KTOP.FL.W.0008.000000T0000Z-110524T0224Z/
/TSCK1.1.ER.110523T0232Z.110523T0600Z.110523T1424Z.NO/
724 PM CDT SUN MAY 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE SALINE RIVER AT TESCOTT.
* UNTIL MONDAY EVENING.
* AT  6:30 PM SUNDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 25.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 25.0 FEET...LOW LYING AREAS NEAR THE RIVER FLOOD.

$$
148 
WGUS83 KTOP 230722
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
222 AM CDT MON MAY 23 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN 
KANSAS...
 
  SALINE RIVER AT TESCOTT AFFECTING OTTAWA AND SALINE COUNTIES
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

&&

KSC143-169-230752-
/O.CAN.KTOP.FL.W.0008.000000T0000Z-110524T0224Z/
/TSCK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
222 AM CDT MON MAY 23 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SALINE RIVER AT TESCOTT.
* AT 1:30 AM MONDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 24.6 FEET.  THE 
  RIVER WILL CONTINUE TO FALL AND IS FORECAST TO BE AROUND 17.9 FEET
  TUESDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 21, 3:10 PM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, May 21, 3:10 PM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
310 PM CDT SAT MAY 21 2011

.SHORT TERM (TONIGHT THROUGH SUNDAY)...

THE FOCUS OF THE SHORT TERM FORECAST IS THE POTENTIAL FOR STRONG
TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. WATER
VAPOR SHOWS THE UPPER LEVEL LOW CENTERED OVER SOUTH DAKOTA THIS
AFTERNOON WITH SHORTWAVE ENERGY MOVING THROUGH CENTRAL KANSAS
NEAR THE BASE OF THE TROUGH. 19Z SURFACE ANALYSIS DEPICTS DRY
LINE WEST OF PRATT AND MEDICINE LODGE IN SOUTH CENTRAL KANSAS
WITH A WEAK COLD FRONT ACROSS CENTRAL KANSAS FROM NEAR SMITH
CENTER TO HAYS. AHEAD OF THIS FRONT...AFTERNOON HEATING ALONG
WITH SURFACE DEWPOINTS IN THE 60S HAS AIDED IN THE DEVELOPMENT OF
AN UNSTABLE AIRMASS. THE MODIFIED 12Z KTOP SOUNDING FOR THE 19Z
SURFACE OBSERVATION SUPPORTS CAPE NEAR 2200 J/KG WITH CIN NEAR -5
J/KG. A FURTHER WEAKENING OF THE CAPPING INVERSION IS EXPECTED
ACROSS NORTHEAST KANSAS WITH THE APPROACH OF THE SHORTWAVE AND
FURTHER DAYTIME HEATING. MID LEVEL LAPSE RATES OF 8-9 DEGREES
CELSIUS SUPPORT THE POTENTIAL OF THUNDERSTORMS PRODUCING LARGE
HAIL LATE THIS AFTERNOON AND EARLY THIS EVENING. 0-6KM WIND SHEAR
IS PROGGED NEAR 30-40KT WHICH WOULD PRODUCE A SECONDARY THREAT
FOR DAMAGING WINDS NEAR FORWARD PROPAGATING STORMS. TORNADO
THREAT LOOKS TO REMAIN MINIMAL WITH THE LOW LEVEL WIND PROFILE
VEERING. STORM MOTION THIS AFTERNOON IS ANTICIPATED TO BE
NORTHEAST. WITH PRECIPITABLE WATER VALUES NEAR 1 INCH...MODERATE
TO HEAVY RAIN WILL BE POSSIBLE IN THE STRONGER THUNDERSTORMS.
WILL NEED TO MONITOR THE POTENTIAL OF ADDITIONAL FLOODING IN EAST
CENTRAL KANSAS AND PORTIONS OF NORTH CENTRAL KANSAS WHERE HEAVIER
RAINFALL HAS OCCURRED EARLIER IN THE WEEK. THUNDERSTORMS WILL
GRADUALLY DECREASE IN COVERAGE AND INTENSITY LATE TONIGHT WITH
THE LOSS OF DAY TIME HEATING AND THE PASSAGE OF THE SHORTWAVE TO
THE NORTHEAST.

THE UPPER TROUGH WILL LIFT INTO THE UPPER MIDWEST ON SUNDAY.
SOUTHWEST AND WEST 850MB FLOW WILL ADVECT A WARMER AIRMASS INTO
NORTHEAST KANSAS WITH HIGHS EXPECTED TO REACH THE MID 80S. MOST
OF THE FORECAST AREA IS EXPECTED TO REMAIN DRY DURING THE DAY.
HOWEVER A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
EAST CENTRAL KANSAS NEAR AND AHEAD OF A WEAK SURFACE BOUNDARY.

ANGLE

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...

THE UPPER LEVEL LOW WILL FINALLY MOVE TO THE EAST OVER THE UPPER
MISSISSIPPI RIVER VALLEY ON MONDAY. HOWEVER...CHANCES FOR STORMS
WILL CONTINUE INTO EARLY NEXT WEEK. MUCH OF THE FORECAST OVER THE
MONDAY-TUESDAY TIME FRAMES IS HIGHLY DEPENDENT ON THE POSITION OF
THE UPPER LEVEL FEATURES...THE SURFACE LOW AND WARM FRONT. A
SHORTWAVE WILL QUICKLY MOVE IN AND LEAD TO LEE CYCLOGENESIS ON
MONDAY. MODELS ARE SLIGHTLY DIFFERENT WITH THE LOW POSITION WITH THE NAM
AND EC FAVORING A FURTHER NORTH POSITION OF THE WARM FRONT THAN THE
GFS. HAVE SIDED WITH THE NAM AND EC DUE THE NORTHERLY LOW TRACT
BEING MORE CLIMATOLOGICALLY FAVORED FOR THIS TIME OF YEAR. ELEVATED
THUNDERSTORMS WILL BE POSSIBLE ON MONDAY BEFORE THE WARM FRONT LIFTS
NORTH ACROSS MUCH OF THE CWA MONDAY EVENING INTO TUESDAY
MORNING...EXCEPT FOR POSSIBLY THE NORTHERN COUNTIES. THE SHORTWAVE
TROUGH TAKES ON A MORE NEGATIVE TILT ON TUESDAY WITH THE LOW
DEEPENING AND MOVING TO THE NORTHEAST. MOST OF THE CWA SHOULD BE IN
THE WARM SECTOR ON TUESDAY WITH SURFACE BASED THUNDERSTORMS POSSIBLE
BY TUESDAY AFTERNOON.

MODELS INDICATE THAT THE SURFACE LOW AND COLD FRONT WILL PASS
SOMETIME EARLY ON WEDNESDAY. WRAP AROUND SHOWERS WILL BE POSSIBLE ON
WEDNESDAY WITH ISENTROPIC LIFT AS THE LOW MOVES TO THE EAST. THE
UPPER LEVEL TROUGH WILL EXIT THE REGION WITH UPPER LEVEL RIDGING
MOVING INTO THE REGION. THEREFORE...HAVE LEFT THE FORECAST FOR LATE
NEXT WEEK DRY.

ANDERSON

&&

.AVIATION...

MVFR CEILINGS HAVE RAISED TO VFR AT MHK/TOP/FOE. THUNDERSTORMS
WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING WITH
A SHORTWAVE TRACKING THROUGH NORTHEAST KANSAS. VISIBILITIES NEAR
2-3SM ALONG WITH MVFR CEILINGS WILL BE POSSIBLE NEAR THE
THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO BE GENERALLY NORTH
AND EAST OF THE TERMINALS AFTER 02Z.

ANGLE

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 21, 3:11 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
311 PM CDT SAT MAY 21 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-222015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
311 PM CDT SAT MAY 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS AFTER 5 PM.
SOME OF THE STORMS COULD BE SEVERE...WITH HAIL UP TO THE SIZE OF
GOLF BALLS AND DAMAGING WINDS UP TO 60 MPH. LOCALLY HEAVY RAIN
WILL BE POSSIBLE WHICH COULD LEAD TO FLASH FLOODING IN PORTIONS
OF NORTH CENTRAL AND EAST CENTRAL KANSAS.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL LOCATIONS. SEE THE
LATEST FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE IN NORTHEAST AND EAST CENTRAL KANSAS
SUNDAY AFTERNOON...AND FOR ALL BUT PORTIONS OF NORTH CENTRAL
KANSAS SUNDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AREA WIDE MONDAY
THROUGH WEDNESDAY. SEVERE THUNDERSTORMS AND FLOODING COULD OCCUR
DURING MUCH OF THESE PERIODS...ESPECIALLY IN EAST CENTRAL KANSAS.

SEVERAL RIVERS AND CREEKS WILL REMAIN IN FLOOD STAGE THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

In the hours before

Local storm report, May 21, 8:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
804 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TORNADO          5 NNE PERRY             39.14N 95.36W
05/21/2011                   JEFFERSON          KS   NWS EMPLOYEE

            TORNADO REPORTED NEAR LAKE PERRY. LASTED FOR ABOUT 3
            MINUTES.

&&

WOLTERS
Local storm report, May 21, 8:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
806 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             4 NE OSKALOOSA          39.26N 95.26W
05/21/2011  E2.00 INCH       JEFFERSON          KS   CO-OP OBSERVER

0804 PM     HAIL             4 NE OSKALOOSA          39.26N 95.26W
05/21/2011  E2.50 INCH       JEFFERSON          KS   CO-OP OBSERVER

&&

MRC
Local storm report, May 21, 8:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
807 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             E MAYETTA               39.34N 95.72W
05/21/2011  E1.25 INCH       JACKSON            KS   TRAINED SPOTTER

&&

WOLTERS
Local storm report, May 21, 8:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
811 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             4 NE OSKALOOSA          39.26N 95.26W
05/21/2011  M2.75 INCH       JEFFERSON          KS   CO-OP OBSERVER

&&

MRC
Local storm report, May 21, 8:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
812 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             2 ESE OSKALOOSA         39.20N 95.28W
05/21/2011  E2.00 INCH       JEFFERSON          KS   STORM CHASER

&&

MRC
Local storm report, May 21, 8:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
819 PM CDT SAT MAY 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 N MCLOUTH             39.27N 95.21W
05/21/2011  E1.25 INCH       JEFFERSON          KS   LAW ENFORCEMENT

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:01 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee14 min
May 21, 7:26 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson34 min
May 21, 7:28 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson32 min
May 21, 7:35 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee25 min
May 21, 7:41 PM CDTTornado WarningTOPJefferson49 min
May 21, 7:56 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Jefferson49 min
May 21, 8:03 PM CDTSpecial Weather StatementTOPLyon42 min
May 21, 8:20 PM CDTSevere Thunderstorm WarningTOPLyon, Morris55 min
May 21, 8:30 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson45 min
May 21, 8:34 PM CDTSpecial Weather StatementTOPShawnee56 min
May 21, 8:41 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee33 min
May 21, 8:52 PM CDTTornado WarningTOPLyon39 min
May 21, 9:08 PM CDTTornado WarningTOPOsage52 min
May 21, 9:13 PM CDTSevere Thunderstorm WarningTOPJefferson47 min
May 21, 9:23 PM CDTTornado WarningTOPOsage52 min
May 21, 9:34 PM CDTTornado WarningTOPJefferson56 min
May 21, 9:43 PM CDTSevere Thunderstorm WarningTOPLyon32 min
May 21, 9:55 PM CDTTornado WarningTOPDouglas, Franklin65 min
May 21, 10:12 PM CDTTornado WarningTOPOsage48 min
May 21, 10:55 PM CDTSevere Thunderstorm WarningTOPCoffey, Franklin, Osage35 min
May 21, 10:57 PM CDTTornado WarningTOPDouglas, Franklin63 min
May 21, 11:13 PM CDTTornado WarningTOPCoffey, Franklin, Osage47 min
May 21, 11:58 PM CDTSevere Thunderstorm WarningTOPFranklin33 min

Nearby

River Flood Warnings in Kansas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.